Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Davey Boy

Oil production worse after very short accutane course?

Recommended Posts

I took accutane @ 20 mg per day for less than 2 weeks before quitting due to psychological disturbances. Now, about 6 weeks later, I am thinking that my oil production is heavier than before accutane. Is this possible?

Share this post


Link to post
Share on other sites

I only say yes because many of us experienced increased oil production before totally drying out. I don't know what to tell you in regard to if this will decrease for you or not. Did you experience dryness at all before you stopped taking the medicine?

Share this post


Link to post
Share on other sites

I'm sorry that your oil production seems more than pre-Accutane. I don't know what else to say. :(

Share this post


Link to post
Share on other sites

Hey, don't worry. It might settle down any way in a bit of time :)

Otherwise maybe I'll have to give accutane another shot at some point!

Share this post


Link to post
Share on other sites

Hmmmm... I really do think my oil production is higher than before accutane. It's not been well over 3 months since I quit.

It's possible the combination of the humid weather and stress, and perhaps me analysing it more is to blame. But I dunno, it really does seem much higher.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×